# SDR WTAA950046

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REN-SFO - EN ROUTE, FORWRD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT CONTINUED TO STATION, LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED PASSENGER DOOR AND DOOR WARNING SYSTEM.  NO DEFECTS NOTED.  SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
